MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC IMRIS ORT100 OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC IMRIS ORT100 OPERATING ROOM TABLE
Model Number ORT100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The o-ring gasket at the ort100 table hydraulic pump/reservoir degraded over time and leaked.The gasket was replaced and the table was tested to verify proper function.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
 
Event or Problem Description
During a planned maintenance on (b)(6), 2019, an imris service engineer observed a small hydraulic fluid leak at the ort100 table pump/reservoir.The leak did not affect the table function and there was no patient involvement.

Brand Name
IMRIS ORT100 OPERATING ROOM TABLE
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
kwaku amoah
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key13501157
Report Number3010326005-2019-00040
Device Sequence Number17487698
Product Code FQO
UDI-Device Identifier00857534006332
UDI-Public00857534006332
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberORT100
Device Catalogue Number110470-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2019
Initial Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown